# SDR ABXA060169

- Difficulty date: March 8, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 46487722
- Condition: Corroded
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD SHELF ANGLE CORRODED.  LOCATED 14" INBOARD OF LONGERON 24 RIGHT.  REMOVED AND REPLACED CORRODED ANGLE INBOARD OF LONGERON 24 RIGHT AT RIGHT WHEEL WELL FORWARD BULKHEAD.
